MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA INTELECT TRANSPORT COMBO PKG US STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO, LLC CHATTANOOGA INTELECT TRANSPORT COMBO PKG US STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 2738
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 12/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of an audit of the dj orthopedics (b)(4), fda issued a finding on 13 december 2018 that "procedures for receiving, reviewing, and evaluating complaints by a formally designated unit have not been adequately established." this report is being submitted as part of djo's efforts to address this finding.Device evaluated by mfr: one intelect transport combo (part number 2738, serial number (b)(4)) and one 5cm applicator (part number 27383, serial number (b)(4)) were returned for evaluation.Unit and applicator passed functional testing.Lead wires tested within tolerance.No fault was found with the returned unit and applicator.No electrodes were sent in for evaluation.The device history record (dhr) was reviewed for the reported product.There was no information in the dhr that would indicate a problem that contributed to the reported complaint.Complaint data for similar products and issues going back 9 months has been reviewed.The trend indicates that reported customer complaints are within control.
 
Event or Problem Description
It was reported that the patient was burned by the electrodes while using the transport unit.Pictures indicate a second-degree burn.Further information was requested but not provided.

Brand Name
CHATTANOOGA INTELECT TRANSPORT COMBO PKG US STD
Common Device Name
STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8734872
Report Number9616086-2019-00044
Device Sequence Number16724687
Product Code IMG
UDI-Device Identifier00888912021883
UDI-Public00888912021883
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2738
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2018
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;